# SDR AALA201610199025

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 45,728 hours, 27,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E042701
- Condition: Defective
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN LIGHTS WERE FLASHING ON FINAL APPROACH AND THE EXIT LIGHTS DID NOT ILLUMINATE.  REPLACED RELAY AT 8WL PER ASM 33-51-00 IN TSM 33-51-00-810-819A. (SEE ALSO AALA201610199024)
